# SDR ASAA2013040194318

- Difficulty date: April 1, 2013
- Submitted: April 5, 2013
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 15,990 hours, 4,823 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FAN BLADE SHIMS WORN.  ACFT GROUNDED.  R & R TWENTY FOUR FAN BLADE SHIMS REF T/C 78472002.
